Alert archive / Oklahoma / Flash Flood Watches in 2006

Flash Flood Watch 2, NWS Tulsa, OK

May 4, 200617 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at May 4, 2006, 3:37 AM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 4, 2006, 6:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 4, 2006, 3:37 AM CDT (08:37 UTC)
In effect from
May 4, 2006, 6:00 AM CDT
Expired
May 4, 2006, 3:59 PM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 040837
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
337 AM CDT THU MAY 4 2006

ARZ001-002-010-011-019-020-029-OKZ054>072-041645-
/O.NEW.KTSA.FF.A.0002.060504T1100Z-060505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW
337 AM CDT THU MAY 4 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS...WEST 
  CENTRAL ARKANSAS...EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA 
  AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHWEST ARKANSAS...BENTON...CARROLL...CRAWFORD...MADISON AND 
  WASHINGTON AR IN WEST CENTRAL ARKANSAS...FRANKLIN AND 
  SEBASTIAN IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...
  OKFUSKEE AND SEQUOYAH IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...
  CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...
  OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON OK 
  IN SOUTHEAST OKLAHOMA...MCINTOSH.

* THROUGH THIS EVENING

* A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS WAS MOVING ACROSS 
THE AREA THIS MORNING.  VERY HEAVY RAINFALL WILL ACCOMPANY THESE 
STORMS...AND RAINFALL AMOUNTS IN EXCESS OF 2 TO 3 INCHES IN A SHORT
PERIOD OF TIME WILL BE POSSIBLE. THIS ACTIVITY IS ASSOCIATED WITH AN 
UPPER LEVEL DISTURBANCE THAT WILL CONTINUE TO MOVE ACROSS THE AREA
TODAY. THE HEAVY RAINFALL WILL LEAD TO EXCESSIVE RUNOFF AND FLASH 
FLOODING.

* HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT
DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH
COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY
AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
2 follow-up statements
000 
WGUS64 KTSA 041532
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT THU MAY 4 2006

OKZ054>059-061-062-064-041645-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...BRISTOW
1032 AM CDT THU MAY 4 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS
BEEN CANCELLED.  AREAS OF LIGHT TO MODERATE RAIN WILL REMAIN 
POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA INTO THE AFTERNOON
HOURS. THE HEAVIER RAINFALL IS EXPECTED TO REMAIN SOUTH OF THE
AREA.  

$$

ARZ001-002-010-011-019-020-029-OKZ060-063-065>072-042345-
/O.CON.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
TULSA-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...TULSA...JAY...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
EUFAULA...SALLISAW
1032 AM CDT THU MAY 4 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARKANSAS...WEST CENTRAL ARKANSAS...EAST 
  CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...
  INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...
  BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON AR IN 
  WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN IN EAST CENTRAL 
  OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH IN 
  NORTHEAST OKLAHOMA...ADAIR...DELAWARE...OKMULGEE...TULSA AND 
  WAGONER IN SOUTHEAST OKLAHOMA...MCINTOSH.

* UNTIL 7 PM CDT THIS EVENING

* A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MOVED ACROSS
  PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLIER
  THIS MORNING.  RAINFALL AMOUNTS OF 3 TO 4 INCHES OCCURRED 
  ALONG A TULSA...TAHLEQUAH...WINSLOW LINE WITH LOCALLY HIGHER 
  AMOUNTS. SEVERAL ROADS REMAIN CLOSED AND FLOODING OF LOW LYING
  AREAS WILL REMAIN POSSIBLE INTO THE AFTERNOON HOURS BEFORE 
  SLOWLY RECEDING.  

  ADDITIONAL THUNDERSTORM DEVELOPMENT WILL REMAIN POSSIBLE 
  ACROSS THE WATCH AREA INTO THE AFTERNOON HOURS.  ANY STORMS
  THAT DEVELOP WOULD LIKELY CONTAIN HEAVY RAINFALL...LEADING TO 
  EXCESSIVE RUNOFF AND FLASH FLOODING. 

* HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO 
  NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN 
  DEPTH COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER 
  TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A 
  DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE 
  WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN 
  AUTOMOBILES.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 042059
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT THU MAY 4 2006

...HEAVY PRECIPITATION MOVING OUT NORTHWEST ARKANSAS...

.RAIN IN NORTHWEST AND WEST CENTRAL ARKANSAS WILL TAPER
OFF TO JUST SCATTERED SHOWERS BETWEEN 4 AND 6 PM...
THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED.

ARZ001-002-010-011-019-020-029-OKZ060-063-065>072-042200-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
TULSA-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...TULSA...JAY...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
EUFAULA...SALLISAW
359 PM CDT THU MAY 4 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS...WEST
CENTRAL ARKANSAS...EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND
SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 4, 3:14 AM CDT, 23 minutes earlier.

Area forecast discussion, May 4, 3:14 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT THU MAY 4 2006

.DISCUSSION...UPDATED...
FLASH FLOOD WATCH FOR NORTHERN HALF OF THE AREA FOR TODAY.

LARGE COMPLEX OF STORMS HAS DEVELOPED ACROSS THE NORTHERN PART OF
THE ARES SINCE MIDNIGHT. THIS COMPLEX IS THE RESULT OF A SLOW
MOVING BOUNDARY ACROSS THE AREA AND A STRONG LLJ. HASKELL PROFILER
SHOWING 50KT WINDS AT 925MB AT 07Z. ADDITIONAL LARGE COMPLEX OF
STORMS EXTENDING FROM CENTRAL OK DOWN INTO N-CENTRAL TX. THIS
ACTIVITY ORGANIZED EARLIER IN THE EVENING WITH THE APPROACH OF AN
UPPER LEVEL WAVE THAT WILL MOVE ACROSS THE AREA TODAY.

CONTINUE TO SEE ISOLATED STORMS CAPABLE OF HAIL/WIND THIS
MORNING...BUT MAIN CONCERN NEXT SEVERAL HOURS WILL BE POTENTIAL
OF HEAVY RAIN...MAINLY IN THE VICINITY OF SURFACE BOUNDARY WITH
TRAINING OF CELLS. BELIEVE THE SHOWERS/THUNDERSTORMS WILL EVENTUALLY
BECOME MOVE PROGRESSIVE WITH TIME AS THE UPPER WAVE MOVES ACROSS
THE AREA...SO WILL CONTINUE TO MONITOR TRENDS TILL FORECAST TIME
BEFORE FINAL DECISION ON FLASH FLOOD WATCH THIS MORNING.

FRONT WILL CONTINUE TO MOVE SLOWLY TO THE SOUTH TODAY...AND SHOULD
DROP SOUTH OF THE AREA BY TONIGHT. STILL AN UNSETTLED PERIOD OF
WEATHER AHEAD THOUGH...AS A SERIES OF WAVES CONTINUE TO INFLUENCE
CONDIOTNS WILL PRECIP POSSIBLE ON INTO THE WEEKEND..AND INTO NEXT
WEEK.

SOMEWHAT COOLER WEATHER BEHIND THE FRONT FOR THE NEXT FEW DAYS
AND THROUGH THE WEEKEND..THEN WARMING BACK UP THE FIRST PART OF
NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  53  69  52 /  90  40  40  40
FSM   74  57  72  55 /  90  80  50  40
MLC   73  54  71  55 /  90  70  30  50
BVO   66  50  70  49 /  80  40  40  40
FYV   69  52  68  50 /  90  70  50  30
BYV   69  51  68  49 /  80  70  40  20
MKO   69  54  70  53 /  90  60  40  50
MIO   67  50  69  48 /  60  40  30  30
F10   69  53  68  53 /  90  60  40  50
HHW   78  59  76  59 /  70  60  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 4
Hazardous weather outlook, May 3, 9:56 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT WED MAY 3 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
956 PM CDT WED MAY 3 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ACROSS THE HIGH PLAINS OF
NORTHWEST TEXAS THIS EVENING. MEANWHILE...A COLD FRONT STRETCHING ACROSS
NORTH CENTRAL AND NORTHWEST OKLAHOMA WILL GRADUALLY PUSH SOUTH
OVERNIGHT WHILE AN UPPER LEVEL DISTURBANCE MOVES OUT OF THE DESERT
SOUTHWEST. THIS ALONG WITH A STRENGTHENING LOW LEVEL JET WILL
CAUSE THE STORM COMPLEX TO EXPAND AND MOVE ACROSS EASTERN
OKLAHOMA AND INTO FAR WESTERN ARKANSAS LATE TONIGHT. ALTHOUGH THE
UPPER LEVEL WINDS REMAIN RELATIVELY WEAK...SUFFICIENT ELEVATED
INSTABILITY WILL BE PRESENT FOR A FEW STORMS TO PRODUCE LARGE
HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT TO OUR NORTH WILL SLOWLY MOVE SOUTH THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THURSDAY.
THUNDERSTORMS WILL BE ONGOING DURING THE MORNING HOURS
THURSDAY...AND REDEVELOPMENT IS EXPECTED AGAIN THURSDAY AFTERNOON
AND EVENING. SEVERE WEATHER CHANCES WILL BE HIGHLY DEPENDANT ON
WHERE THE FRONT AND ASSOCIATED THUNDERSTORM OUTFLOW SETS UP.
SEVERE WEATHER IS POSSIBLE ACROSS THE AREA THURSDAY...ESPECIALLY
IN THE SOUTH...AND MAY ALSO OCCUR FRIDAY. HIGH PRESSURE WILL BRING
AN END TO THIS EPISODE SATURDAY. RETURN FLOW STARTS LATE IN THE
WEEKEND AND THUNDERSTORMS WILL ONCE AGAIN ENTER THE FORECAST.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 4, 1:47 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT THU MAY 4 2006

OKZ061-067-040745-
ROGERS OK-WAGONER OK-
147 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     ROGERS AND WAGONER

AT 147 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF ONETA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...INOLA AND ONETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 2:28 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT THU MAY 4 2006

OKZ064-040800-
CREEK OK-
228 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 228 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DRUMRIGHT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT AND OILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH AS WELL AS LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.
Special weather statement, May 4, 2:55 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU MAY 4 2006

OKZ060-040900-
TULSA OK-
255 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     TULSA

AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF BROKEN ARROW...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...JENKS AND BROKEN ARROW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 3:03 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT THU MAY 4 2006

OKZ064-040830-
CREEK OK-
303 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 303 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF BRISTOW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS STORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 3:21 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT THU MAY 4 2006

OKZ068-069-040915-
ADAIR OK-CHEROKEE OK-
321 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

IN NORTHEAST OKLAHOMA
     ADAIR

AT 321 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PROCTOR...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHRISTIE...PROCTOR...WESTVILLE AND
ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 3:34 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT THU MAY 4 2006

ARZ019-020-040930-
CRAWFORD AR-FRANKLIN AR-
334 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

AT 334 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF BIDVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PARADISE...PINEY...TAFT...
BIDVILLE...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING...LOCKE AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:15 AM CDTSevere Thunderstorm WarningTSAMayes45 min
May 4, 12:58 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes62 min
May 4, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair42 min
May 4, 2:36 AM CDTFlash Flood WarningTSATulsa, Wagoner114 min
May 4, 3:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
May 4, 3:54 AM CDTSevere Thunderstorm WarningTSACherokee66 min
May 4, 4:03 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee57 min
May 4, 4:24 AM CDTFlash Flood WarningTSATulsa, Wagoner3 hr
May 4, 4:38 AM CDTSevere Thunderstorm WarningTSAAdair52 min
May 4, 8:05 AM CDTFlash Flood WarningTSAAdair, Cherokee6 hr
May 4, 8:41 AM CDTFlash Flood WarningTSACarroll, Franklin, Madison6 hr

Nearby

Flash Flood Watches in Oklahoma, 2006Flash Flood Watches in Arkansas, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.